This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Anadin Extra Soluble Aspirin Tablets 12s

View all Anadin

Anadin Extra Soluble gets to work in 5 minutes* for effective relief of headaches, body aches and pain. A triple action formula: aspirin, paracetamol and caffeine. *Based on caffeine absorption data.

More Product Information
 Check store availability
 

Product Information


Anadin Extra Soluble gets to work in 5 minutes* for effective relief of headaches, body aches and pain. A triple action formula: aspirin, paracetamol and caffeine. *Based on caffeine absorption data.

Features

Anadin Extra Soluble gets to work in 5 minutes* for effective relief of headaches, aches and pain.

*based on caffeine absorption data

Whether you’re suffering from a headache or a migraine, Anadin Extra Soluble can help fight your pain. Anadin Extra Soluble is developed with an effective triple action formula - aspirin, paracetamol and caffeine - for effective relief of headaches, aches and pains.

Aspirin - targets the source of the pain.

Paracetamol - helps block pain signals.

Caffeine - helps to speed up pain relief.

For relief from: headache, migraine, period pain, muscle ache & pain, rheumatic pain, fever, toothache, influenza, feverishness and feverish colds.

Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Contains aspirin, paracetamol and caffeine, for pain relief, always read the label

Warnings or Restrictions

Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Contains paracetamol and aspirin Please read the enclosed leaflet which provides further information about this medicine. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep all medicines out of the sight & reach of children.

Product Specification

Each Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg, Sodium content 0.98mg/tablet, Also contains: Lactose Aspartame

Size (12) Unit (EA) Height (8.5) Width (6.6) Depth (2)

Product code: 443900

Product Uses

Instructions for use: The minimum effective dose should be used for the shortest time necessary to relieve symptoms Adults, the elderly and young persons aged 16 and over: Take 2 tablets dissolved in a glass of water Repeat every 4 hours as required. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Link to top of current page.
Link to display social media share links
Please wait...